Side Effects Taking Durasteride, Sadness, Moody And Suicidal | HairLossTalk Forums

Side Effects Taking Durasteride, Sadness, Moody And Suicidal

Discussion in 'Men's General Hair Loss Discussions' started by CJ97, Feb 14, 2020.

  1. CJ97

    CJ97 Member My Regimen

    Joined:
    Aug 19, 2018
    Messages:
    38
    Likes Received:
    12
    Dislikes Received:
    3
    My Regimen:
    My Regimen
    My Regimen
    Hi. I'm 23. I started taking finasteride 1mg 3 months ago. I saw a post online. And a doctor recommended his patient to include Durasteride 0.5mg once a week. It helps with regrowth including Durasteride with Finasteride. And to take Finasteride for the other 6 days. I started this a week or so ago. And the first time I took Durasteride for the following 4 days afterwards, I felt very sad and somewhat suicidal. My dick had no feeling It too. I took it yesterday too and a few hours after popping the pill I felt really sad and tired. I don't experience this on Finasteride. And I feel really sad and depressed too. So I will stop taking Durasteride. Have any of you experienced this while on Durasteride?
     
    #1 CJ97, Feb 14, 2020
    Last edited: Jul 6, 2020
  2. StevenGerrard

    StevenGerrard Established Member My Regimen

    Joined:
    Aug 19, 2019
    Messages:
    384
    Likes Received:
    148
    Dislikes Received:
    9
    My Regimen:
    My Regimen
    My Regimen
    weird... I'm suicidal because I didn't start sooner.. like 5 YEARS AGO. If it wasn't for Merck and GSK I would be in a casket right now -- both finasteride and Duta are live saving drugs
     
  3. CJ97

    CJ97 Member My Regimen

    Joined:
    Aug 19, 2018
    Messages:
    38
    Likes Received:
    12
    Dislikes Received:
    3
    My Regimen:
    My Regimen
    My Regimen
    :(
     
    #3 CJ97, Feb 14, 2020
    Last edited: Jul 6, 2020

Share This Page